# SDR REXA2016111402228

- Difficulty date: November 14, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LOWER SEAL RETAINER IS  DAMAGED.  REMOVED & REPLACED THE CARGO DOOR LOWER SEAL RETAINER, LEAK
CHECKED GOOD, IAW SRM 51-42-06-001-001-A01 & 51-25-01-001-001-A01 & AMM 52-00-00-790-801-A01.
